# SDR SWAA2023051126620

- Difficulty date: April 12, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 52,003 hours, 31,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS492.4 TO BS500A AND STR25R FWD CARGO COMPARTMENT 2023-247588<[01] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS492.4 TO BS500A AND STR25R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A0080 REV -;[02] CORRECTED STEP 1 REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS492.4 TO BS500A AND STR25R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A0080 REV - SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 1 REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS492.4 TO BS500A AND STR25R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A0080 SHEET 23 REV -  SEE INDIVIDUAL SIGN OFF BELOW;[04] CORRECTED STEP 1  REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS492.4 TO BS500A AND STR25R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A0080 SHEET 23 REV - RII ;SEE INDIVIDUAL SIGN OFF BELOW.
